# SDR NWAA073225506

- Difficulty date: August 18, 2007
- Submitted: September 21, 2007
- Operation: Air carrier
- Aircraft: N506US
- Make and model: Boeing 757251
- Aircraft serial: 23195
- Aircraft time: 72,685 hours, 29,899 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING "H" CHECK, FOUND CORROSION ON FLOOR SUPPORT ANGLE AT BS 365 BL 0.  REPAIRED PER EA 55-209997.
